# SDR HEEA083047

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N5736D
- Make and model: Bell 212
- Aircraft serial: 31135
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 212040149001
- Part serial: A1573
- Condition: Worn
- Location: M/R Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR GEARBOX GEAR HAS WORN WHERE SEAL RIDES.
